# SDR AWXA200501103

- Difficulty date: September 3, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53480020696
- Condition: Cracked
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK, DISCOVERED 7 INCH CRACK ON TRAY LOCATED ON FLOOR STRUCTURE BETWEEN FS 68 AND FS 69, Y1292.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED TRAY ON FLOOR STRUCTURE BETWEEN FS 68 AND FS 69, Y1292 IAW AIRBUS SRM 51-72-11.  INSTALLED NEW TRAY ON FLOOR STRUCTURE BETWEEN FS 68 AND FS 69 IAW AIRBUS SRM 51-72-11.
